# SDR IPXA2015041588121

- Difficulty date: April 9, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 14,462 hours, 9,372 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 2114050525
- Part serial: 1058001
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON NOSE GEAR THEN DOWN LT ENGINE.  ALL ENGINE INDICATIONS NORMAL. NR 1 ENGINE NOSE COWL HAS 1 LARGE DENT AT 0400 POSITION FOUND TO OUT OF LIMITS.  R & R NR 1 ENGINE NOSE COWL IAW AMM 71-11-00.  PN ON-221-4050-525, PN OFF-211-4050-525, SN ON-1056001, SN OFF-1058001, REF IPC 71-11-15-01-1E.
